教師資料查詢 | 類別: 期刊論文 | 教師: 陳順益 CHEN SHUN-YI (瀏覽個人網頁)

標題:Confidence intervals for the mean of a population containing many zero values under unequal-probability sampling
學年99
學期1
出版(發表)日期2010/12/01
作品名稱Confidence intervals for the mean of a population containing many zero values under unequal-probability sampling
作品名稱(其他語言)
著者Chen, Hanfeng; Chen, Jiahua; Chen, Shun-Yi
單位淡江大學數學學系
出版者Hoboken: Wiley-Blackwell Publishing, Inc.
著錄名稱、卷期、頁數The Canadian Journal of Statistics 38(4), pp.582-597
摘要In many applications, a finite population contains a large proportion of zero values that make the population distribution severely skewed. An unequal-probability sampling plan compounds the problem, and as a result the normal approximation to the distribution of various estimators has poor precision. The central-limit-theorem-based confidence intervals for the population mean are hence unsatisfactory. Complex designs also make it hard to pin down useful likelihood functions, hence a direct likelihood approach is not an option. In this paper, we propose a pseudo-likelihood approach. The proposed pseudo-log-likelihood function is an unbiased estimator of the log-likelihood function when the entire population is sampled. Simulations have been carried out. When the inclusion probabilities are related to the unit values, the pseudo-likelihood intervals are superior to existing methods in terms of the coverage probability, the balance of non-coverage rates on the lower and upper sides, and the interval length. An application with a data set from the Canadian Labour Force Survey-2000 also shows that the pseudo-likelihood method performs more appropriately than other methods.
關鍵字Accounting; inclusion probability; mixture models; pseudo-likelihood; stratified sampling; survey sampling; zero-inflated data
語言英文
ISSN1708-945X
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!